# SDR CA061219013

- Difficulty date: November 3, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 38,144 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 3035279
- Condition: Fractured
- Location: Fcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE POWER ROLLED BACK UNCOMMANDED DURING CLIMB.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED A FRACTURED P3 PRESSURE LINE TO THE FUEL CONTROL UNIT. (TC NR 20061219013)
